# SDR UALA2011062003029

- Difficulty date: June 17, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 59,939 hours, 22,091 cycles
- Engine: Iae V2527A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Cone
- Part number: 2901501501
- Condition: Cracked
- Location: Nr 2 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE EXHAUST CONE HAS SEVERAL CRACKS AT FWD END BY MOUNT BOLTS.  REPLACED EXHAUST CONE PER AMM.
